Research Repository

A polar coordinate transformation for estimating bivariate survival functions with randomly censored and truncated data

Dai, H and Fu, B (2012) 'A polar coordinate transformation for estimating bivariate survival functions with randomly censored and truncated data.' Journal of Statistical Planning and Inference, 142 (1). 248 - 262. ISSN 0378-3758

Full text not available from this repository.

Abstract

This paper proposes a new estimator for bivariate distribution functions under random truncation and random censoring. The new method is based on a polar coordinate transformation, which enables us to transform a bivariate survival function to a univariate survival function. A consistent estimator for the transformed univariate function is proposed. Then the univariate estimator is transformed back to a bivariate estimator. The estimator converges weakly to a zero-mean Gaussian process with an easily estimated covariance function. Consistent truncation probability estimate is also provided. Numerical studies show that the distribution estimator and truncation probability estimator perform remarkably well. © 2011 Elsevier B.V.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Jim Jamieson
Date Deposited: 12 Feb 2013 08:06
Last Modified: 04 Feb 2019 16:15
URI: http://repository.essex.ac.uk/id/eprint/5496

Actions (login required)

View Item View Item